top of page
๐€๐ง๐ง๐ฎ๐š๐ฅ ๐’๐œ๐ซ๐ž๐ž๐ง๐ข๐ง๐ ๐ฌ "๐๐ž๐ฌ๐ญ ๐จ๐Ÿ ๐…๐ฎ๐ญ๐ฎ๐ซ๐ž" - ๐‰๐ฎ๐ง๐ž ๐Ÿ๐Ÿ”, ๐Ÿ๐ŸŽ๐Ÿ๐Ÿ‘
๐€๐ง๐ง๐ฎ๐š๐ฅ ๐’๐œ๐ซ๐ž๐ž๐ง๐ข๐ง๐ ๐ฌ "๐๐ž๐ฌ๐ญ ๐จ๐Ÿ ๐…๐ฎ๐ญ๐ฎ๐ซ๐ž" - ๐‰๐ฎ๐ง๐ž ๐Ÿ๐Ÿ”, ๐Ÿ๐ŸŽ๐Ÿ๐Ÿ‘

Fri, Jun 16

|

CINEUM CANNES

๐€๐ง๐ง๐ฎ๐š๐ฅ ๐’๐œ๐ซ๐ž๐ž๐ง๐ข๐ง๐ ๐ฌ "๐๐ž๐ฌ๐ญ ๐จ๐Ÿ ๐…๐ฎ๐ญ๐ฎ๐ซ๐ž" - ๐‰๐ฎ๐ง๐ž ๐Ÿ๐Ÿ”, ๐Ÿ๐ŸŽ๐Ÿ๐Ÿ‘

- All day Screenings -

Registration is closed
See other events

Time & Location

Jun 16, 2023, 9:00 AM โ€“ 4:20 PM

CINEUM CANNES, 13 Av. Maurice Chevalier, 06150 Cannes, France

About the event

Annual Selection "Best of Future 2023"

Come and discover the films of the Best of Future 2023 selection at the Cineum Cannes!ย 

1st session: Selection "Best of Future * Short Films"

9.00 AM to 10.00 AM

11.00 AM to 12.00 AM

02.00 PM to 03.00 PM

04.00 PM to 05.00 PM

2nd session: Selection "Best of Future * Feature Films & Documentaries"

9.15 AM to 10.45 AM

11.15 AM to 12.45 AM

02.15 PM to 03.45 PM

04.15 PM to 05.45 PM

Take advantage of the Best of Future PASSES and participate in both sessions!

Tickets

  • Screening 1 - 9:00 AM

    1 hour of nominated short films - Session from 9:00 AM to 10:00 AM

    โ‚ฌ5.00
  • Screening 2 - 9:15 AM

    Feature film session - Session from 9:15 AM to 10:45 AM

    โ‚ฌ5.00
  • Screening 3 - 11:00 AM

    1 hour of nominated short films - Session from 11:00 AM to 12:00 AM

    โ‚ฌ5.00
  • Screening 4 - 11:15 AM

    Feature film session - Session from 11:15 AM to 12:45 AM

    โ‚ฌ5.00
  • Screening 5 - 02:00 PM

    1 hour of nominated short films - Session from 02:00 AM to 03:00 PM

    โ‚ฌ5.00
  • Screening 6 - 02:15 PM

    Feature film session - Session from 02:15 PM to 03:45 PM

    โ‚ฌ5.00
  • Screening 7 - 04:00 PM

    1 hour of nominated short films - Session from 04:00 PM to 05:00 PM

    โ‚ฌ5.00
  • Screening 8 - 04:15 PM

    Feature film session - Session from 04:15 PM to 05:45 PM

    โ‚ฌ5.00

Total

โ‚ฌ0.00

Share this event

bottom of page